# SDR TRAX200700181

- Difficulty date: January 31, 2007
- Submitted: February 9, 2007
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 7,150 hours, 4,648 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Worn
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW EMERGENCY EXIT EXTERIOR EMERGENCY EXIT PLACARD FADED.  REMOVED AND REPLACED CREW EMERGENCY ESCAPE HATCH PLACARD IAW CRJ 700 AMM 11-00. NO OTHER DEFECTS NOTED AT THIS TIME.
